# SDR QXEA200501571

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,162 hours, 10,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT 2378:  FLAPS STUCK AT 12 DEGREES TAXIING IN.  COMPLIED WITH FLAP POWER CAUTION CHECKLIST AND IT RESOLVED ITSELF.  MAINTENANCE COMPLIED WITH SERVICE LETTER SL-27-002A.  RESET FLAP POWER SYSTEM.  OPS CHECK NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
